Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integrability of the continuum wavelet kernel

Author: Mark A. Pinsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 1729-1737
MSC (2000): Primary 42C40; Secondary 44A35
Published electronically: October 15, 2003
MathSciNet review: 2051134
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We state and prove sufficient conditions for the absolute integrability of the inverse of the continuum wavelet kernel.

References [Enhancements On Off] (What's this?)

  • [GM] A. Grossman and J. Morlet, Decomposition of Hardy functions into square integrable wavelets of constant shape, SIAM Journal of Mathematical Analysis 15 (1984), 723-726. MR 85i:81146
  • [C] A. Calderón, Intermediate spaces and interpolation--the complex method, Studia Mathematica, 24 (1964), 113-190. MR 29:5097
  • [D] I. Daubechies, Ten Lectures on Wavelets, CBMS-NSF Regional Conference Series in Applied Mathematics, 61, SIAM, Philadelphia, PA, 1992. MR 93e:42045
  • [FJW] M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conference Series in Mathematics, Number 79, American Mathematical Society, Providence, RI, 1991. MR 92m:42021
  • [HW] E. Hernández and G. Weiss, A First Course on Wavelets, CRC Press, Boca Raton, FL, 1996. MR 97i:42015
  • [KL] J. P. Kahane and P. G. LeMarie Rieusset, Fourier Series and Wavelets, Gordon and Breach, Amsterdam, 1995.
  • [I] S. Igari, Real Analysis, with an Introduction to Wavelet Theory, Translations of Mathematical Monographs, No. 177, American Mathematical Society, Providence, RI, 1997. MR 99g:00005
  • [M] S. Mallat, A Wavelet Tour of Signal Processing, Academic Press, San Diego, CA, 1998, Second Edition. MR 99m:94012
  • [S] S. Saeki, On the reproducing formula of Calderón, Journal of Fourier Analysis and Applications 2 (1995), 15-28. MR 97a:42011
  • [SW] E. M. Stein and G. Weiss, An Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, 1971. MR 46:4102

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40, 44A35

Retrieve articles in all journals with MSC (2000): 42C40, 44A35

Additional Information

Mark A. Pinsky
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730

Received by editor(s): June 23, 2002
Received by editor(s) in revised form: January 29, 2003
Published electronically: October 15, 2003
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society